Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 190, NWS San Francisco Bay Area, CA

January 10, 2011

NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 10, 2011, 2:28 AM PST. It took effect at Jan 11, 2011, 7:00 AM PST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2011, 2:28 AM PST (10:28 UTC)
In effect from
Jan 11, 2011, 7:00 AM PST
Expired
Jan 12, 2011, 8:35 AM PST
In force
26 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WHUS76 KMTR 101028
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
228 AM PST MON JAN 10 2011

PZZ570-101830-
/O.NEW.KMTR.SC.Y.0190.110111T1500Z-110112T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
228 AM PST MON JAN 10 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 4 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 4 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
  TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT WEDNESDAY
  MORNING.  



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
8 follow-up statements
912 
WHUS76 KMTR 101645
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
845 AM PST MON JAN 10 2011

PZZ570-110045-
/O.CON.KMTR.SC.Y.0190.110111T1500Z-110112T1200Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
845 AM PST MON JAN 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
4 AM PST WEDNESDAY...

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT WEDNESDAY 
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
976 
WHUS76 KMTR 102233
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
233 PM PST MON JAN 10 2011

PZZ570-110645-
/O.EXT.KMTR.SC.Y.0190.110111T1500Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
233 PM PST MON JAN 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 10 AM
PST WEDNESDAY...


* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
  TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT BY WEDNESDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
799 
WHUS76 KMTR 110422
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
822 PM PST MON JAN 10 2011

PZZ570-111230-
/O.CON.KMTR.SC.Y.0190.110111T1500Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
822 PM PST MON JAN 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
10 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO
10 AM PST WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  TUESDAY MORNING. WINDS WILL DECREASE TO 5 TO 15 KT BY 
  WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
729 
WHUS76 KMTR 111048
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
248 AM PST TUE JAN 11 2011

PZZ540-111900-
/O.EXB.KMTR.SC.Y.0190.110111T1500Z-110112T1500Z/
POINT ARENA TO POINT REYES TO 10 NM-
248 AM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO
7 AM PST WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-111900-
/O.EXB.KMTR.SC.Y.0190.110111T2000Z-110112T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
248 AM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25
  LATER THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-111900-
/O.CON.KMTR.SC.Y.0190.110111T1500Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
248 AM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 AM PST WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 THIS MORNING.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
544 
WHUS76 KMTR 111649
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
849 AM PST TUE JAN 11 2011

PZZ570-120100-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
849 AM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-120100-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1500Z/
POINT ARENA TO POINT REYES TO 10 NM-
849 AM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-120100-
/O.CON.KMTR.SC.Y.0190.110111T2000Z-110112T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
849 AM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 4 AM
PST WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  LATER THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
766 
WHUS76 KMTR 112215
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
215 PM PST TUE JAN 11 2011

PZZ570-120615-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
215 PM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-120615-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1500Z/
POINT ARENA TO POINT REYES TO 10 NM-
215 PM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-120615-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
215 PM PST TUE JAN 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 
  LATER THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
554 
WHUS76 KMTR 121056
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
256 AM PST WED JAN 12 2011

PZZ575-121200-
/O.CAN.KMTR.SC.Y.0190.000000T0000Z-110112T1200Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
256 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE SUBSIDED TO 10 TO 20 KT THROUGH THE AREA.

$$

PZZ570-121800-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
256 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS
MORNING. 

* WINDS: SOUTHEAST WINDS ARE EXPECTED TO REMAIN BETWEEN 15 TO 25
  KT EARLY THIS MORNING...BEFORE SUBSIDING TO 10 TO 20 KT LATER
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-121500-
/O.CON.KMTR.SC.Y.0190.000000T0000Z-110112T1500Z/
POINT ARENA TO POINT REYES TO 10 NM-
256 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING. 

* WINDS: SOUTHEAST WINDS ARE REMAIN BETWEEN 15 AND 25 KT...BEFORE
  SUBSIDING TO 10 TO 20 KT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO
226 
WHUS76 KMTR 121635
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
835 AM PST WED JAN 12 2011



PZZ570-121745-
/O.CAN.KMTR.SC.Y.0190.000000T0000Z-110112T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
835 AM PST WED JAN 12 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 



$$


HTTP://WWW.WEATHER.GOV/SANFRANCISCO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 10:45 PM PST, 3 hours 43 minutes earlier.

Area forecast discussion, Jan 9, 10:45 PM PST, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1045 PM PST SUN JAN 9 2011

.DISCUSSION...AS OF 7:30 PM PST SUNDAY...SATL IMAGERY IS INDC THAT
DRIER AIR IS FILTERING THROUGH THE CENTRAL VALLEY AND INTO THE
DISTRICT. TEMPS ARE IN THE 30S AND 40S...BUT MORE IMPRESSIVELY IS THE
DEWPOINTS...WHICH ARE ANYWHERE FROM 5 TO 13 DEGREES LOWER. THE
GRADIENT PICTURE IS INDC A VERY WEAK OFFSHORE FLOW BETWEEN SAC-SFO.
THE ALTAMONT PASS HAS A SE WIND OF 3 MPH...NOT VERY IMPRESSIVE.

CURRENT FORECAST HAS A LOT LESS FOG/STRATUS THAN THE LAST SEVERAL
DAYS. THE LATEST NAM12 ALSO IS INDC THAT THE BOUNDARY LAYER WILL BE
SIGNIFICANTLY DRIER. THE NRL GEOCOLOR LOW CLOUD PRODUCT AS WELL AS
THE NESDIS EXPERIMENTAL GOES LOW CLOUD BASE PRODUCT ALSO INDC LITTLE
IF ANY FOG/STRATUS IN THE SF BAY AREA. WITH THE CLEAR SKIES IT WILL
BE COLD TONIGHT...HOWEVER THERE COULD BE SOME LOCALLY DENSE FOG IN
THE NORTH AND EAST BAY VALLEYS. IT IS POSSIBLE THAT THE FOG COULD BE
FREEZING FOG IF THE SKIES REMAIN CLEAR FOR MOST OF THE NIGHT. MONDAY
WILL BE DRY AND MILD WITH TEMPS INTO THE 50S.

A WEAK SHORTWAVE WILL MOVE TO THE COAST TUESDAY AND TUESDAY EVENING
AS THE RIDGE OVERHEAD BREAKS DOWN. THIS SYSTEM WILL BRING THE
CHANCE OF RAIN TO THE DISTRICT...MAINLY NORTH OF MONTEREY BAY
TUESDAY AND TUESDAY NIGHT. THE NAM12 MOS PRODUCT HAS PRETTY HIGH
POPS FOR THE SF BAY AREA...IF THE ECMWF AND GFS ARE SIMILAR POPS
MIGHT NEED TO BE BUMPED UP. DRIER WEATHER WILL RETURN ON WEDNESDAY
TO THE DISTRICT.

PREVIOUS EXTENDED...COMPARED TO ABOUT 24 HOURS AGO THE LONG RANGE
MODELS HAVE SHOWN SOME PRETTY DRASTIC CHANGES. LATEST ECMWF...GEM AND
GFS SOLUTIONS NOW SHOW MOST OF THE PRECIP WITH NEXT WEEKENDS STORMS
BEING FOCUSED NORTH OF THE BAY AREA. HAVE CUT BACK ON POPS FOR THE
SATURDAY AND SUNDAY TIME FRAME DRAMATICALLY...KEEPING THE FORECAST
DRY SOUTH OF THE GOLDEN GATE WITH ONLY CLIMO TYPE POPS TO THE
NORTH. IF CURRENT TREND CONTINUES MUCH OF NEXT WEEKEND LOOKS DRY BUT
INDICATING A CHANCE OF RAIN FOR MLK DAY.

LOOKING AT THE 10-15 DAY GFS ENSEMBLE SOLUTIONS THE GENERAL CONSENSUS
SHOWS RIDGING OVER THE WEST COAST WITH A COLD TROUGH OVER THE CENTRAL
PART OF THE COUNTRY FOR THE SECOND HALF OF JANUARY. IN GENERAL TERMS
WITH THE SYSTEMS THIS WEEK LOOKING MEAGER...JANUARY WOULD APPEAR TO
BE STARTING TO LOOK PRETTY DRY AFTER A WET DECEMBER WHICH WOULD FIT
WITH A CLASSIC STRONG LA NINA PATTERN...WILL SEE IF THIS PATTERN
CONTINUES.

&&

.AVIATION...AS OF 10:45 PM SUNDAY...DUE TO A DRIER AIRMASS VFR IS
PRIMARILY FORECAST TONIGHT. THERE IS A SMALL CHANCE THAT A FEW
PATCHES OF RADIATIONAL TYPE FOG DEVELOP VERY LATE TONIGHT. VFR IS
FORECAST MONDAY.

VICINITY OF KSFO...LIGHT WINDS. VFR.

KSFO BRIDGE APPROACH...LIGHT WINDS. VFR.

MONTEREY BAY AREA TERMINALS...LIGHT WINDS. VFR.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
   .TNGT...SCA...PT ARENA TO PT PIEDRAS BLANCAS 0 TO 60 NM.

&&

PUBLIC FORECAST: RWW/MHS
AVIATION/MARINE: CANEPA

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.